Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
unbreakable1

Accutane Completely Cleared Me Up, Finished Course 3 Months Ago Now Getting Whiteheads Again - Help?

I don't have any experience with the joys of accutane however I'm sure that your diet isn't probably helping the matter.

Caffeine definitely breaks me out and I try to avoid it as much as I can by having decaffeinated tea + not drinking Pepsi Max (however much I miss it!)

You might want to try adjusting your diet (and heading to the Nutrition and Holistic Health section of this forum which is a great help if you want to clean up your diet) and see whether it makes a difference. There's no guarantee it will but it could certainly be a contributory factor to your whiteheads.

It could be a reaction to a new product or just the Accutane wasn't enough. I've heard that some people do break out after stopping Accutane, regardless of dietary factors. You might want to speak to your doctor/derm about this as well.

I would say that you should try eliminating potentially acne-triggering foods (dairy, gluten, soya, sugar, caffeine) If it helps, then great! If it doesn't, you haven't lost anything and you can go back to drinking Coke to your heart's delight grinwink.gif

(I would definitely recommend the Nutrition sub-forum here if you want to try eliminating trigger foods - there are some great threads on how to it right and identify your triggers :) )

Share this post


Link to post
Share on other sites

The things that you listed can exacerbate the problem. It's not that hard to cut out junk food and soda...just do it so you can stay clear you won't be missing out on much at all.

Share this post


Link to post
Share on other sites

It is very important to wipe out all the reasons of acne from the root to prevent re-occurance in any form. Go for a proper diet for complete detoxification and re balancing.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×